Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What treatment should be done for skin allergies and black spot on skin ?

hello this is mr. goutam kumar khan from west bengal. i am suffering from skin problems like allergies and black spot on skin , please suggest me something and help me out . my age is 42+, height 5 5 weight 56 kgs, not a diabetic patient, pressure is normal, i have diagesting problem, breathing problem a little bit
Asked On : Thu, 26 May 2011
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Goutam Kumarji,
First we find out the cause of allergy,what is your profession ? if you are handling some chemicals,cement etc that may cause this problem.
Have you ever had warms passing in the stool either tap warm,thread warm or round warms which may cause allergy.
When you had blood sugar done ?
Go for routine blood tc,dc,blood sugar,
Stool for ova and cyst,
Take some anti histamines regularly and multi vitamines supplements daily.
Apply cold cream or Vaseline.
ok and bye..
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor